# SDR DALA2024062006273

- Difficulty date: April 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,451 hours, 23,272 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1240 R/Lbl10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON FWD SETTLEMENT AREA OF ACCESS PANEL197NL. CORRECTIVE ACTION: SUMMARY OF NRC 00596: FUSELAGE FAIRING STRUCTURE CHORD TEE AT STA 1240 BTW RBL 10 TO LBL 10 WAS REPAIRED PER ER/A 616892-14 REV ORIGINAL SECTION I: PERMANENT REPAIR (0302949)
